# SDR CA130405009

- Difficulty date: April 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,876 hours
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Swashplate
- Part number: 369D2180111
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,169 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R SWASHPLATE REMOVED FROM ACFT FOR ROUTINE MAINTENANCE.  DURING INSPECTION, NUMEROUS ROTATING SWASHPLATE DRIVE SPLINES WERE FOUND TO BE CRACKED AND SOME WERE BROKEN AWAY.
